Publicacións (717) Publicacións nas que participase algún/ha investigador/a

2023

  1. HOMOGENEOUS LAGRANGIAN FOLIATIONS ON COMPLEX SPACE FORMS

    Proceedings of the American Mathematical Society, Vol. 151, Núm. 2, pp. 823-833

  2. Fixed points and steady solitons for the two-loop renormalization group flow

    Journal of Fixed Point Theory and Applications, Vol. 25, Núm. 1

2022

  1. Four-Dimensional Homogeneous Generalizations of Einstein Metrics

    Abel Symposia

  2. PET study of intravitreal adalimumab pharmacokinetics in a uveitis rat model

    International Journal of Pharmaceutics, Vol. 627

  3. Invertible skew pairings and crossed products for weak Hopf algebras

    Hacettepe Journal of Mathematics and Statistics, Vol. 51, Núm. 6, pp. 1600-1620

  4. Infinite families of manifolds of positive kth -intermediate Ricci curvature with k small

    Mathematische Annalen

  5. Homotopic distance between maps

    Mathematical Proceedings of the Cambridge Philosophical Society, Vol. 172, Núm. 1, pp. 73-93

  6. Homotopic Distance and Generalized Motion Planning

    Mediterranean Journal of Mathematics, Vol. 19, Núm. 6

  7. Homogeneous four-manifolds with half-harmonic Weyl curvature tensor

    Forum Mathematicum, Vol. 34, Núm. 6, pp. 1497-1505

  8. HOMOLOGICAL CHARACTERIZATION OF REGULARITY IN LOGARITHMIC ALGEBRAIC GEOMETRY

    Journal of Algebraic Geometry, Vol. 31, Núm. 2, pp. 205-260

  9. Global phase portraits of a predator–prey system

    Electronic Journal of Qualitative Theory of Differential Equations, Vol. 2022, pp. 1-13

  10. Fundamental theorems of Morse theory on posets

    AIMS Mathematics, Vol. 7, Núm. 8, pp. 14922-14945

  11. Epigenetic age estimation in saliva and in buccal cells

    Forensic Science International: Genetics, Vol. 61

  12. Deciphering sex-specific miRNAs as heat-recorders in zebrafish

    Scientific Reports, Vol. 12, Núm. 1

  13. Curvature homogeneous critical metrics in dimension three

    Journal of Mathematical Analysis and Applications, Vol. 514, Núm. 2

  14. Critical metrics and massive gravity solutions on three-dimensional Brinkmann waves

    Classical and Quantum Gravity, Vol. 39, Núm. 1

  15. Corrigendum to “Three-dimensional Lorentzian homogeneous Ricci solitons”

    Israel Journal of Mathematics

  16. Cocycle deformations for Hom-Hopf algebras

    Journal of Algebra, Vol. 601, pp. 354-389

  17. Bernoulli and binomial proliferation on evolutionary graphs

    Journal of Theoretical Biology, Vol. 534

  18. A common epigenetic clock from childhood to old age

    Forensic Science International: Genetics, Vol. 60